# SDR USAA050358

- Difficulty date: March 2, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Engine: Cfmint CFM563B2
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746131
- Condition: Damaged
- Location: Lt Elevator
- Part time: 40,959 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q4 - COMP SKIN LT ELEVATOR, 2.5 INCH LENGTH X .125 INCH WIDTH, COMPOSITE DAMAGE, STA 55 AT PANEL CENTER TOP SURFACE LT ELEV.  INSTALLED REPAIR PLIES IAW SRM AND EA. (K)
